MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV W/CLIK TITE; SYSTEM, THERMAL REGULATING

STRYKER MEDICAL-KALAMAZOO BLKT 1-SIDE NONWOV W/CLIK TITE; SYSTEM, THERMAL REGULATING
Model Number 8001-061-810
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the hyper/hypo cooling/warming blanket begins to leak while in patient use.The blanket is not leaking from the connection site, but rather appears to have holes in the main blanket material.The patient was not adversely affected and no clinically relevant delay in treatment was reported.
 
Additional Manufacturer Narrative
The customer did not make the product available for evaluation.Device not accessible for evaluation.
 
Event or Problem Description

Brand Name
BLKT 1-SIDE NONWOV W/CLIK TITE
Common Device Name
SYSTEM, THERMAL REGULATING
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
MDR Report Key10614049
Report Number0001831750-2020-00918
Device Sequence Number11060944
Product Code DWJ
UDI-Device Identifier07613327175066
UDI-Public07613327175066
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K152266
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8001-061-810
Device Catalogue Number8001061810
Device Lot Number1120B5
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer09/16/2020
Initial Report FDA Received Date10/01/2020
Supplement Report FDA Received Date12/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1